# SDR KCSA202007201710

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 89,575 hours, 17,686 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AS NOSE GEAR LIFTED OFF SIGNIFICANT NOSE GEAR VIBRATION FELT. REMOVED NOSE WHEEL ASSYS IAW B767-300 AMM 32-45-02. PERFORMED WHEEL EXAMINATION IAW B767-300 AMM 32-45-03. NO DEFECT FOUND. PERFORMED INSPECTION/CHECK OF NLG TIRES IAW B767-300 AMM 32-45-04. ALL CHECKS GOOD. REINSTALLED NLG WHEEL ASSYS IAW B767-300 AMM 32-45-02. DURING NOSE/MAIN LANDING RETRACTION, LANDING GEAR DOOR LIGHT STAYED ILLUMINATED FOR EXTENDED PERIOD OF TIME- NO EICAS. PERFORMED OPS CHECK OF NLG RETRACTION IAW AMM 32-34-00 AND PERFORMED OPS TEST OF NLG RETRACTION IAW AMM 32-32-00,  ALL CHECKED GOOD, NO DEFECTS NOTED.  DURING CLIMB OUT HIGH ENGINE VIB INDICATION. LEFT ENGINE VIB 3.8 RIGHT ENGINE VIB 4.8. ACCOMPLISHED TRIM BALANCE PROCEDURE ON LT AND RT ENGINES IAW AMM 72-31- 00 WITHIN LIMITS, ALL CHECKS GOOD. POSSIBLE BIRD STRIKE DURING TAKEOFF MULTIPLE BIRDS NOTED ON FLIGHT PATH DURING LIFTOFF. PERFORMED CONDITIONAL BIRD STRIKE INSPECTION IAW AMM 05-51-00. NO DEFECT NOTED. PERFORMED VISUAL CONDITIONS INSPECTION IAW AMM 78-00-00. NO MAJOR FINDINGS. NR 1 AND 2 ENGINES OK FOR SERVICE.
